Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Abdominal Rash
Sep 6, 2003

I developed a rash on my abdomen. Rash began apx 5 months ago. Some itching, not that bad. Rash looks like small round scales. My phyisian prescribed allegra to lessen the itching which really is not that bad. I currently take a lot of herbal and vitamin supplements along with combivir viracept and 40mg of pravachol. Could the rash be drug induced?

Response from Dr. Henry

It could be be it would be somewhat unusual to be localized to just that region if due to one of the drugs you are taking. KH



Previous
Neuropathy in my feet
Next
medicines good or bad

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement